# SDR 2003FA0000373

- Difficulty date: March 28, 2003
- Submitted: April 11, 2003
- Operation: General aviation
- Aircraft: N102KY
- Make and model: Cessna P210N
- Aircraft serial: P21000093
- Engine: Cont TSIO520P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 628488
- Condition: Spalled
- Location: Nr 2 Cylinder
- Part time: 684 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED NR 2 CYL FOR BLOW BY.  PULLED LIFTER ASSEMBLY TO INSPECTION CONDITION FOUND EXHAUST LIFTERBODY SPALLING.  DISASSEMBLED ENGINE SENT CAM OUT.  CAM WAS ALSO BAD, COULD NOT BE RECONDITIONED.
